# SDR C2XA96IA065

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: MS203921C55
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT NR 2582 - DURING APPROACH TO IAH, WHEN LANDING GEAR WAS SELECTED DOWN, LEFT MLG FORWARD DOOR REMAINED OPEN.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND GEAR DOOR MAINTENANCE SAFETY LATCH NOT SECURED.  PROBLEM WAS CAUSED BY A BENT CATCH PIN FOR SAFETY LATCH.  MAINTENANCE REPLACED CATCH PIN AND PERFORMED OPERATIONAL CHECK.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
